Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Topological entropy at an $u$-explosion
HTML articles powered by AMS MathViewer

by Louis Block PDF
Trans. Amer. Math. Soc. 235 (1978), 323-330 Request permission

Abstract:

In this paper an example is given of a ${C^2}$ map g from the circle onto itself, which permits an $\Omega$-explosion. It is shown that topological entropy (considered as a map from ${C^2}({S^1},{S^1})$ to the nonnegative real numbers) is continuous at g.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F10, 54H20
  • Retrieve articles in all journals with MSC: 58F10, 54H20
Additional Information
  • © Copyright 1978 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 235 (1978), 323-330
  • MSC: Primary 58F10; Secondary 54H20
  • DOI: https://doi.org/10.1090/S0002-9947-1978-0461578-8
  • MathSciNet review: 0461578